# SDR UPS07M49938

- Difficulty date: June 8, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AYK7550812
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY DECLARED - LOSS OF NR 2 HYD QTY.  FOUND HYD PRESS LINE THAT RUNS TO NR 2 HYD MULE CONNECTION LEAKING.  INSTALLED FLEX LINE, LEAK CHECK OK REF MD11 MM 20-10-01-2.
